# SDR AALA201811149023

- Difficulty date: November 10, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 78,898 hours, 12,707 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 7998014
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TUL FLT 9668  EN-ROUTE TUL - TUL. THE AIRCRAFT WAS GROUNDED.  DURING DESCENT BELOW 15,000 THROTTLES AT IDLE LEFT ENG PRV STATUS MSG DISPLAYED WITH  ASSOCIATED EICAS AMBER MSG DURING DESCENT BELOW 15,000 THROTTLES AT IDLE LEFT ENG PRV STATUS  MSG DISPLAYED WITH ASSOCIATED EICAS AMBER MSG. MAINTENANCE REMOVED AND REPLACED PRV. PERFORMED L/H INSTALLATION TEST CHECKED NORMAL, LEAK CHECKED GOOD IAW AMM 36-11-19. OPS CHECKED NORMAL WITH NO PRV STATUS MSG DISPLAYED IAW AMM 36-11-19.
